# SDR NSVA2011385

- Difficulty date: December 30, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLER REPAIR TO UPPER LT TAIL CONE SKIN AT STA 793 IS NOT IN DAMAGE LOG OR ON FILE.  THE RIVET PATTERN AROUND THE CUTOUT IS IRREGULAR AND DOES NOT HAVE A DOUBLE ROW AT BOTTOM EDGE OF CUTOUT.  THE FORWARD EDGE OF THIS REPAIR IS AT THE SKIN SPLICE OF FRAME STA 793.2 AND IS RESTRICTED AREA A.  THE BOTTOM EDGE OF THE DOUBLER IS JOGGLED TO COPE WITH THE AFT ELEVATOR FAIRING UPPER ATTACH ANGLE.  REFER TO: SAAB STATEMENT SDS 023471, TD 340-53-11-97 AND MM409 #406981 FOR CORRECTIVE ACTION DETAILS UNDER CONTROL # 202-21.
